# SDR EE4Y2023032517510

- Difficulty date: March 25, 2023
- Submitted: March 25, 2023
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N242NV
- Make and model: Airbus A320-214
- Aircraft serial: 1396
- Aircraft time: 55,495 hours, 38,995 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION PER ALLEGIANT TASK CARD E5311-0017_P1-OP-UP-NDT, IT WAS NOT FOUND THE DOUBLE JOGGLE FR16/FR20 WITH CRACK. DUE THIS FACT THE AREA WAS RESTORED BY ALLEGIANT EO 5311-0016 REV 00 AD 2022-08-08 LH SIDE FR 20 REDESIGN OF THE DOUBLE JOGGLE AREA ACCOMPLISHED. SEE COOPESA JOB A1N073 ITEM 9-4
